SIDE EFFECTS OF KALETRA/TRUVADA FOR HIV/HEP B COINFECTION
Feb 3, 2010
Hi I am currently taking Truvada (once a day in the morning) and Kaletra (two tabs twice a day - morning and night). I am co ifected with Hiv and chronic active HepB. I have serious bouts with diarrhea in the mornings and early afternoon. Then it seems to taper off. I am taking 4 Immodium pills a day to help with this (and it does seem to help). I'm worried I'm taking too much Immodium for too long a time. My Tcell count is 185 (up from 35 3 yrs ago). My viral load is undetectable. Thanks for your help
Response from Dr. McGovern
I would recommend talking to your doctor about switching your Kaletra to another medication. That drug will depend on your past treatment history and drug resistance profile. Once you switch, I am hopeful that you will feel better. If not, then you should have a work up for chronic diarrhea.
Great job on the nondetectable viral load and rising T cell counts!!!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What Is The Difference Between Chlamydia And Gonorrhea?
- What Do Shingles Look Like On Your Face?
- What Are Different Ways Can You Catch Herpes?
- What Are Physical Symptoms Of Genital Herpes?
- Can You Get Syphilis With Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.